# SDR AALA202109282685

- Difficulty date: September 22, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,381 hours, 32,876 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS130351
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING #3 SPOILER CENTER HINGE FITTING BOLT WORN. REPLACED BOLT PER SRM 57-70-00-300-003
